SPREAFICO, MARIA LUISA

SPREAFICO, MARIA LUISA  

Dipartimento di Scienze Matematiche  

002151  

Mostra records
Risultati 1 - 19 di 19 (tempo di esecuzione: 0.033 secondi).
Citazione Data di pubblicazione Autori File
Origami e strategie di apprendimento / Morando, Paola; Spreafico, MARIA LUISA. - In: DIDATTICA DELLA MATEMATICA. - ISSN 2504-5210. - ELETTRONICO. - 11(2022), pp. 121-134. [10.33683/ddm.22.11.6] 1-gen-2022 Maria Luisa Spreafico + 151-Articolo-1245-1-10-20220518.pdf
Geometry to Build Models, Models to Visualize Geometry / Cumino, Caterina; Pavignano, Martino; Spreafico, MARIA LUISA; Zich, Ursula. - In: DIGITAL EXPERIENCES IN MATHEMATICS EDUCATION. - ISSN 2199-3246. - ELETTRONICO. - 7:1(2021), pp. 149-166. [10.1007/s40751-020-00080-6] 1-gen-2021 Caterina CuminoMartino PavignanoMaria Luisa SpreaficoUrsula Zich Cumino2021_Article_GeometryToBuildModelsModelsToV.pdf
Tangible Tools in Mathematics for Engineering Students: Experimental Activity at Politecnico di Torino / Ceragioli, Francesca; Spreafico, Maria Luisa. - In: DIGITAL EXPERIENCES IN MATHEMATICS EDUCATION. - ISSN 2199-3246. - STAMPA. - 6:2(2020), pp. 244-256. [10.1007/s40751-020-00063-7] 1-gen-2020 Ceragioli, FrancescaSpreafico, Maria Luisa ceragioli_spreafico_postprint.pdfCeragioli-Spreafico2020_Article_TangibleToolsInMathematicsForE.pdf
The Starry Night among art, maths, and origami / Spreafico, MARIA LUISA; Tramuns, Eulalia. - In: JOURNAL OF MATHEMATICS AND THE ARTS. - ISSN 1751-3472. - ELETTRONICO. - 0:0(2020), pp. 1-18. [10.1080/17513472.2020.1766340] 1-gen-2020 Maria Luisa, SpreaficoEulalia, Tramuns -
Properties of some Artinian Gorenstein rings / MIRO' ROIG, R. M.; Notari, Roberto; Spreafico, MARIA LUISA. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - 64:(2006), pp. 451-470. 1-gen-2006 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
The Hilbert Scheme of degree two curves and certain ropes / Nagel, U; Notari, Roberto; Spreafico, MARIA LUISA. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - 17:(2006), pp. 835-867. 1-gen-2006 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
An iterative construction of Gorenstein ideals / Bocci, C; Dalzotto, G; Notari, Roberto; Spreafico, MARIA LUISA. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 357:(2005), pp. 1417-1444. 1-gen-2005 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
Non degenerate projective curves with very degenerate hyperplane section / Notari, Roberto; Ojeda, I; Spreafico, MARIA LUISA. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - 251:(2005), pp. 443-473. [10.1007/s00209-005-0821-x] 1-gen-2005 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
Ropes supported on a line embedded in a Grassmannian variety / E., Ballico; Notari, Roberto; Spreafico, MARIA LUISA. - In: REVISTA MATEMATICA COMPLUTENSE. - ISSN 1139-1138. - 17, Num 1:(2004), pp. 181-193. 1-gen-2004 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
Curves of degree two and certain ropes: their ideals and Gorenstein liaison classes / U., Nagel; Notari, Roberto; Spreafico, MARIA LUISA. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 265, 2:(2003), pp. 772-793. 1-gen-2003 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
On the Hilbert function of curvilinear zero-dimensional subschemes of projective spaces / E., Ballico; Notari, Roberto; Spreafico, MARIA LUISA. - In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. - ISSN 1644-3616. - 4:(2003), pp. 644-649. 1-gen-2003 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
Linear systems, singularity and not too ramified morphisms / Spreafico, MARIA LUISA. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - CLXXIX:(2001), pp. 295-307. 1-gen-2001 SPREAFICO, MARIA LUISA -
On curves of P^n with extremal Hartshorne-Rao module in positive degrees / Notari, Roberto; Spreafico, MARIA LUISA. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 156:(2001), pp. 95-114. 1-gen-2001 NOTARI, ROBERTOSPREAFICO, MARIA LUISA -
A stratification of Hilbert schemes by initial ideals and applications / Notari, Roberto; Spreafico, MARIA LUISA. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - 101:(2000), pp. 429-448. 1-gen-2000 NOTARI, ROBERTOSPREAFICO, MARIA LUISA -
On the even Gorenstein liaison classes of ropes on a line / U., Nagel; Notari, Roberto; Spreafico, MARIA LUISA. - In: LE MATEMATICHE. - ISSN 0373-3505. - LV, Fasc. II:(2000), pp. 483-498. 1-gen-2000 NOTARI, ROBERTOSPREAFICO, MARIA LUISA + -
Axiomatic theory for transversality and Bertini type theorems / Spreafico, MARIA LUISA. - In: ARCHIV DER MATHEMATIK. - ISSN 0003-889X. - 70:(1998), pp. 407-424. 1-gen-1998 SPREAFICO, MARIA LUISA -
Bertini type theorems for vector bundles in any characteristic / Spreafico, MARIA LUISA. - In: COMMUNICATIONS IN ALGEBRA. - ISSN 0092-7872. - 24(13):(1996), pp. 4147-4157. 1-gen-1996 SPREAFICO, MARIA LUISA -
Closed Subschemes of P^r: Remarks on the Cohomology oftheir 1-Codimensional Subschemes / Gatto, Letterio; Spreafico, MARIA LUISA. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 163:(1994), pp. 265-280. 1-gen-1994 GATTO, LetterioSPREAFICO, MARIA LUISA -
Local Bertini theorems for geometric properties over a non perfect field / Spreafico, MARIA LUISA. - In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI. - ISSN 1120-7183. - 13:(1993), pp. 561-572. 1-gen-1993 SPREAFICO, MARIA LUISA -